Asymptotic stability for a class of boundary control systems with non-linear damping

Heiko J. Zwart, Hector Ramirez, Yann Le Gorrec

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    39 Downloads (Pure)

    Abstract

    The asymptotic stability of boundary controlled port-Hamiltonian systems defined on a 1D spatial domain interconnected to a class of non-linear boundary damping is addressed. It is shown that if the port-Hamiltonian system is approximately observable, then any boundary damping which behaves linear for small velocities asymptotically stabilizes the system.
    Original languageUndefined
    Title of host publication2nd IFAC Workshop on Control of Systems Governed by Partial Differential Equations, CPDE 2016
    Place of PublicationAmsterdam
    PublisherElsevier
    Pages304-308
    Number of pages5
    ISBN (Print)2405-8963
    DOIs
    Publication statusPublished - 13 Jun 2016
    Event2nd IFAC Workshop on Control of Systems Governed by Partial Differential Equations, CPDE 2016 - Bertinoro, Italy
    Duration: 13 Jun 201615 Jun 2016
    Conference number: 2

    Publication series

    NameIFAC-PapersOnLine
    PublisherElsevier
    Number8
    Volume49
    ISSN (Print)2405-8963

    Conference

    Conference2nd IFAC Workshop on Control of Systems Governed by Partial Differential Equations, CPDE 2016
    Abbreviated titleCPDE
    CountryItaly
    CityBertinoro
    Period13/06/1615/06/16

    Keywords

    • EWI-27412
    • Boundary control systems
    • Asymptotic stability
    • IR-102263
    • Non-linear control
    • METIS-319474
    • Infinite dimensional port Hamiltonian systems

    Cite this